A closed-form solution for the continuous-time consumption model with endogenous labor income

Saved in:
Bibliographic details
Volume: 33
Main Author: Zhang, Aihua
Format: Journal Article
Language: English
Place of publication: Springer 2010
published in: Decisions in economics and finance Vol. 33; no. 2; pp. 149 - 167
Data of publication: 2010
ISSN: 1593-8883
1129-6569
EISSN: 1129-6569
Discipline: Economics
Social Sciences (General)
Series: Decisions in Economics and Finance
Subjects:
Online Access: Fulltext
Database: RePEc
RePEc IDEAS
CrossRef
Database information Databases - DBIS